Jump to content

Search the Community

Showing results for tags 'divalproex'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I was given 20 mg of Prozac back in 1997 for depression. I was still technically a minor back then. I had an initial "high" from the Prozac which was mistaken for me not being depressed anymore. A few months later, Prozac stopped working and I had completely lost my sexual functioning. I told my doctor about this, so I was switched to Effexor. I kept on being switched from medication to medication in an attempt to achieve the initial "high" of the Prozac and to reverse the sexual functioning but things just got worse. One day I was put on a medication called Wellbutrin and that caused a manic episode from the first dose which caused me to have to be put into an inpatient facility. I was now switched from just being depressed to having bipolar disorder. I was put on Depakote which stopped the manic episode. Depakote caused me a lot of suffering, so I decided to cold turkey the medication about 6 months later. This led to another inpatient hospitalization and now I was polydrugged with Depakote and Zyprexa. This was the first polydrug combination I was on. This combination of medications was even worse because I was sleeping at least 16 hours a day. After another 6 months or so, I cold turkeyed both of these medications and that led to another inpatient hospitalization. I was fortunate in some ways to have the Zyprexa removed and be able to function somewhat ok on just Depakote and now Klonopin. I stayed on Depakote for years but my sexual issues were never solved and I had a lot of other side effects from Depakote such as multiple sclerosis and Parkinson's disease like symptoms. In around 2005, I discovered the first person who had described the same sexual issues I experienced. It was called Post SSRI Sexual Dysfunction. I discovered forums similar to this one, and consumed books by people like Dr. Breggin. In 2007, I was able to successfully withdraw safely from all medications by switching over to lithium and valium and using a compound pharmacy to taper down. I felt a lot better and recovered from some of the damages caused by the medications. I began social drinking in 2008 because I felt like I missed out on such a big part of my life. About 6 months later, I completely lost my ability to sleep probably due to the alcohol damaging what the benzos had already damaged. I was forced into a state psych ward and given a diagnosis of bipolar NOS, psychosis, anxiety etc. After 3 or 4 months in the state psych ward, I left on a combination of Depakote ER and Ativan. I had to eventually updose the Depakote ER and switch to Klonopin again. So for the last 3 years or so, I've been on 1250 mg of Depakote ER and 3 mg of Klonopin. While I am not suffering nearly as much as I did when I was bombarded with antipsychotics like Haldol and Geodon, life isn't nearly as good as I know it could be. That's why I want to get help in coming off of the Depakote ER and Klonopin safely. My confidence level is a bit low because I feel like I may be damaged beyond repair due to being on dozens of psychiatric medications and due to the past experience with insomnia I freak out when I cannot sleep and that is what is happening now. I started to taper off of Depakote ER on 11/24/2014 and I'm on 750 mg Depakote ER now and 3 mg of Klonopin. That's my intro but I'm not sure what to do next...
×
×
  • Create New...